PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 1 | 7-13
Tytuł artykułu

Local characterization of algebraic manifolds and characterization of components of the set $S_f$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that every n-dimensional smooth algebraic variety X can be covered by Zariski open subsets $U_i$ which are isomorphic to closed smooth hypersurfaces in $ℂ^{n+1}$.
As an application we show that forevery (pure) n-1-dimensional ℂ-uniruled variety $X ⊂ ℂ^m$ there is a generically-finite (even quasi-finite) polynomial mapping $f:ℂ^n → ℂ^m$ such that $X ⊂ S_f$.
This gives (together with [3]) a full characterization of irreducible components of the set $S_f$ for generically-finite polynomial mappings $f:ℂ^n→ℂ^m$.
Rocznik
Tom
75
Numer
1
Strony
7-13
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-06-25
poprawiono
2000-02-05
poprawiono
2000-10-16
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Św. Tomasza 30, 31-027 Kraków, Poland
Bibliografia
  • [1] R. Hartshorne, Algebraic Geometry, Springer, New York, 1987.
  • [2] Z. Jelonek, The set of points at which a polynomial map is not proper, Ann. Polon. Math. 58 (1993), 259-266.
  • [3] Z. Jelonek, Testing sets for properness of polynomial mappings, Math. Ann. 315 (1999), 1-35.
  • [4] K. Nowak, Injective endomorphisms of algebraic varieties, ibid. 299 (1994), 769-778.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z1p7bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.